# SDR RAIA2015260003

- Difficulty date: October 26, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 35,341 hours, 20,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT NR 2 INOPERATIVE.  R & R SEVICE DOOR EMERGENCY FLOOD LIGHT NR 2.  OPS CHECK GOOD.
